# SDR AALA20120312013

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREASE ANGLE AT RIGHT AFT GALLEY DOOR IS CORRODED.  REMOVED AND REPLACED THE RIGHT AFT CREASE ANGLE PER AARD 51-00-05-1.
